# SDR ASAA2016020115359

- Difficulty date: February 1, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,064 hours, 9,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT ZEE CHANNEL SIDEPLATE BS 727D-BS LBL 21.0 CORRODED AROUND FASTENER HOLES AT PREVIOUS BLENDOUT LOCATIONS.  BS 727D-BS 767, LBL 21.0 - LBL 21.0, STR 25L-25L. ACFT GROUNDED.  REMOVED CORROSION ON AFT CARGO COMPARTMENT LT ZEE CHANNEL SIDE PLATE FROM IAW SRM 51-12-02.  ORIGINAL MATERIAL THICKNESS WAS  0.040. FROM MATERIAL LOSS 0.004.  MAXIMUM ALLOWABLE LOSS 0.004. AREA FROM B5727D+12-B5767 WITHIN LIMITS IAW SRM 53-00-53-00-53-1A-2, FIG 103, SHEET 2.  BLENDOUT AREAS RANGE FROM .75 X 1.125 TO 2.5X11.25"  REMAINING MATERIAL THICKNESS FROM BS 727D+12 TO B5767 IS  0.036.  AREA FROM B5727D+12 TO BS 727D CORRODED OUT OF LIMITS.  REMOVED SIDE PLATE FROM BS 727D-7 TO BS727D+14 IAW SRM 53-00-53-2R-5, REPAIR 5.  LOCATED AND DRILLED REPAIR PARTS IAW SRM 51-20-01.  INSTALLED REPAIR PARTS IAW SRM 53-00-532R-5, REPAIR 5 AND SRM 51-40-02, NO DOT .
